# SDR SWAA001015

- Difficulty date: June 3, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23784
- Aircraft time: 39,261 hours, 32,980 cycles
- Engine: Ge CFM56*
- Engine time: 33,679 hours, 27,472 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Condition: Surges
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF NR 2 ENG BEGAN A LOUD NOISE AND SURGE.  REDUCED THRUST AT 60 PERCENT N1 AND ENG STABILIZED.  SUSPECTED TURBINE FAILURE.  REMOVED AND REPLACED NR 2 ENG PER MM.
